RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 6, Pages 1391–1415 (Mi smj2722)  

This article is cited in 3 scientific papers (total in 3 papers)

Modulus inequalities for mappings with weighted bounded $(p,q)$-distortion

M. V. Tryamkinab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We obtain some analogs of the Poletskiĭ and Väisää inequalities for mappings with $(\theta,1)$-weighted bounded $(p,q)$-distortion without the additional assumption of Luzin's $\mathcal N$-property.

Keywords: mapping with weighted bounded $(p,q)$-distortion, Poletskiĭ function, modulus of a family of curves.

DOI: https://doi.org/10.17377/smzh.2015.56.616

Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:6, 1114–1132

Bibliographic databases:

UDC: 517.518+517.54
Received: 03.02.2015

Citation: M. V. Tryamkin, “Modulus inequalities for mappings with weighted bounded $(p,q)$-distortion”, Sibirsk. Mat. Zh., 56:6 (2015), 1391–1415; Siberian Math. J., 56:6 (2015), 1114–1132

Citation in format AMSBIB
\Bibitem{Try15}
\by M.~V.~Tryamkin
\paper Modulus inequalities for mappings with weighted bounded $(p,q)$-distortion
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 6
\pages 1391--1415
\mathnet{http://mi.mathnet.ru/smj2722}
\crossref{https://doi.org/10.17377/smzh.2015.56.616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3492915}
\elib{https://elibrary.ru/item.asp?id=24817529}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 6
\pages 1114--1132
\crossref{https://doi.org/10.1134/S0037446615060166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367464500016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952912491}


Linking options:
  • http://mi.mathnet.ru/eng/smj2722
  • http://mi.mathnet.ru/eng/smj/v56/i6/p1391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Tryamkin, “Otsenki na moduli semeistv krivykh dlya otobrazhenii s vesovym ogranichennym $(p,q)$-iskazheniem”, Vladikavk. matem. zhurn., 17:3 (2015), 65–74  mathnet
    2. M. V. Tryamkin, “Boundary Correspondence for Homeomorphisms with Weighted Bounded $(p,q)$-Distortion”, Math. Notes, 102:4 (2017), 591–595  mathnet  crossref  crossref  mathscinet  isi  elib
    3. S. K. Vodopyanov, “Basics of the quasiconformal analysis of a two-index scale of spatial mappings”, Siberian Math. J., 59:5 (2018), 805–834  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:400
    Full text:55
    References:60
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020